# SDR AWXA9900462

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: NOTAVAIL
- Condition: Corroded
- Location: Bs 947 - 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE CHANNEL AT R-2 DOOR HAD CORROSION FROM STA 947-STA 1000 WL 208.  REMOVED AND REPLACED CHANNEL PER SRM 51-40-02.
